Iterative solution of optimal control problems with fast and slow
Doklady Akademii Nauk, Tome 272 (1983) no. 2, pp. 281-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_2_a5,
author = {M. G. Dmitriev},
title = {Iterative solution of optimal control problems with fast and slow},
journal = {Doklady Akademii Nauk},
pages = {281--284},
year = {1983},
volume = {272},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_2_a5/}
}
M. G. Dmitriev. Iterative solution of optimal control problems with fast and slow. Doklady Akademii Nauk, Tome 272 (1983) no. 2, pp. 281-284. http://geodesic.mathdoc.fr/item/DAN_1983_272_2_a5/